It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by QueenofWeird
reply to post by Th3MissingLink
The medication available right now for psychiatric disorders has suicide as a side effect in the first days/weeks of using. Unfortunately newer and better medication isn't here yet. The sick brain needs to literally process the new drug and only after a balance has reached side effects disappear (at least the worst ones) and the beneficial effect start.
Having said this, it depends on which class of medication. Anti psychotic drugs work immediately by surpressing the parts in the brain that go haywire. If such a medication is making somebody worse than another type is given.
Originally posted by 8fl0z
reply to post by MrUncreated
My friend, im going to try to get this across without breaking the ToS here on ATS.
I suggest that you stop pumping you body full of chemicals that we dont even understand, that dont help anyone, that 5 years down the road will be recalled after a few thousand people commit suicide due to "unforseen side affects"...
Go with what nature has provided us. Two words: herbal medicine.
Mother Earth has everything figured out already.
Originally posted by mayabong
I wont give you any mystical answers but a very simple suggestion.
I've always been a depressed and very nervous person. Recently I came across a book called "Your Bodies many cries for water"
I started upping my water intake to maybe over a gallon a day. Like magic my depression is gone. My anxiety is gone... I've been biting my nails since I was in third grade all the way down.. for the first time in my life I have nails (with dirt under them too).
Read the reviews of this book on Amazon.. lots of people have totally gotten off their medication for anxiety and depression (among other things) just by doing something as simple as upping their water intake.
I'm amazed that something so simple has changed me..
Anyways just a suggestion. Don't kill yourself without trying it though.
Cut your intake of alcohol and coffee if you attempt this.
edit on 20-4-2012 by mayabong because: (no reason given)
Originally posted by Manhater
reply to post by AliceBlackman
You just gave all the reasons why my niece should be taken off Depakote. Knew it was the drugs they were giving her. She acts the same you describe.edit on 21-4-2012 by Manhater because: (no reason given)